| Model Number |
VOCSN, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated by ventec where the reported issues of it measuring lower peep (positive end expiratory pressure) than set and having low exhaled tidal volume (vte) levels was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift.
Event or Problem Description
It was reported that the device needed service.During the device evaluation ventec observed that the ventilator measured lower peep (positive end expiratory pressure) than set and that its exhaled tidal volume (vte) levels were low.There was no patient involvement associated with the reported event.